# SDR CA090604007

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,155 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Part number: YCRS14
- Condition: Seized
- Location: Mlg Door
- Part time: 49,786 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT ARRIVED WITH LT MLG DOOR INDICATION. ACFT BROUGHT TO HANGAR & GEAR SWUNG FOR TROUBLESHOOTING. 1ST GEAR SWING UNEVENTFUL, 2ND GEAR SWING, WHEN GEAR SELECTED DOWN LT FWD MLG DOOR DID NOT OPEN & GEAR EXTENDED UNTIL CONTACT WITH DOOR. GEAR JAMMED IN POSITION. GEAR SELECTED BACK UP & ALTERNATE EXTENSION ATTEMPTED. GEAR DOOR DID NOT OPEN DURING ALTERNATE EXTENSION & GEAR AGAIN JAMMED DOOR. GEAR SELECTED BACK UP & OPERATING ROD FOR DOOR DISCONNECTED & DOOR OPENED OUT OF THE WAY. GEAR EXTENDED NORMALLY. UPON INVESTIGATION FOUND LT MLG FWD DOOR UPLOCK ROLLER, SEIZED. SEIZED ROLLER PREVENTED FWD DOOR FROM OPENING & CAUSED GEAR JAM. .  INSP & LUBE OF ROLLER, TASK 3230-10 CALLS FOR VISUAL INSP OF FWD DOOR ACTUATOR, TASK IS CALLED UP EVERY A-CHECK. TASK LAST DONE ON MAY 21/09. MODIFIED TASK TO CALL FOR A DETAILED INSP OF FWD DOOR ACTUATOR & ASSOCIATED LINKAGES & ATTACHMENT POINTS. DID NOT FIND ANY SPECIFIC REQUIREMENT IN ANY OF THE TASK CARDS TO LUBRICATE MLG FWD DOOR UPLOCK ROLLER, NOR TO CHECK IT FOR FREEDOM OF MOVEMENT. OUR IN-SERVICE ENGINEERING GROUP IS CURRENTLY IN THE PROCESS OF REVISING THIS TASK FURTHER TO INCLUDE LUBRICATION OF THE FWD DOOR UPLOCK ROLLER BASED ON THIS INCIDENT.
